# SDR CA001018006

- Difficulty date: September 21, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 10,010 hours
- Engine: Lyc O320H1AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: LW13388
- Condition: Deteriorated
- Location: Oil System
- Part time: 240 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL FILTER ADAPTER REMOVED FOR INSPECTION OF GASKET IN RESPONSE TO EMERGENCY AD 2000-18-53 AND FOUND GASKET TO BE IN A MUSHY, SOFT, DETERIORATING CONDITION, RATHER THAN THE FIRM RUBBER IT IS SUPPOSED TO BE LIKE.
